# SDR UPS01236937

- Difficulty date: August 28, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Sta 277 R/Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE WHEEL WELL R/T AT STA 277 RIGHT SIDE WALL SHOW CRACK BETWEEN RIVET, CRACK ALREADY VERIFIED IAW P6-51-00-00 FIG 2.     REMOVED NOSE LANDING GEAR ACCESS PANEL #3125 RIGHT SIDE FOR REPAIR AS PER 727 SRM 51-30-02, CUT OUT DAMAGE AREA APPROX 2"X1" AND 4"X1" AT RIGHT SIDE WEB STA 274 AS PER B727 SRM 51-40-02.  PERFORMED NDT INSP AFTER CUT OUT DAMAGE AREA, NO CRACK FOUND AS PER PART#6 51-00-0 0 FIG 4 INSTALLED DOUBLER REPAIR AT R/SIDE WEB IAW SRM 51-40-02.
